MathSciNet Relay Station
MathSciNet bibliographic data
MR388072 (52 #8909) 46E35 (46M35)
Fefferman, C.; Rivière, N. M.; Sagher, Y. Interpolation between $H\sp{p}$ spaces: the real method. Trans. Amer. Math. Soc. 191 (1974), 75–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement